Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 97, NWS Wilmington, OH

June 16, 2018Fairfield County, Licking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 16, 2018, 4:06 PM EDT for Fairfield County, Licking County, Ohio. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2018, 4:06 PM EDT (20:06 UTC)
Expired
Jun 16, 2018, 4:45 PM EDT
In force
39 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Fairfield County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 114 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 4:07 PM EDTTSTM WND DMG3 Ssw Pataskala, OHNUMEROUS TREES DOWN. A FEW WINDOWS BLOWN OUT. ROOF DAMAGE TO A FEW HOMES.
Jun 16, 4:15 PM EDTTSTM WND DMG5 Ene Pickerington, OHNUMEROUS TREES DOWNED. TIME ESTIMATED FROM RADAR.
Jun 16, 4:39 PM EDTTSTM WND DMG1 S Baltimore, OHNUMEROUS TREES DOWN IN BALTIMORE, OH. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-278 J/kg
Mixed-layer LCL
1594 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

386 
WUUS51 KILN 162006
SVRILN
OHC045-089-162045-
/O.NEW.KILN.SV.W.0097.180616T2006Z-180616T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
406 PM EDT SAT JUN 16 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Northern Fairfield County in central Ohio...
  Southwestern Licking County in central Ohio...

* Until 445 PM EDT.

* At 406 PM EDT, a severe thunderstorm was located over Pataskala,
  moving southeast at 15 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Reynoldsburg, Pickerington, Pataskala, Baltimore, Millersport,
  Beechwood Trails, Summit Station, Etna, Thurston, Kirkersville and
  State Route 158 at State Route 204.

This includes I-70 in Ohio between mile markers 112 and 125.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3985 8247 3977 8267 3994 8280 3994 8278
      3997 8278 3998 8277 4000 8277 4006 8265
      3986 8247
TIME...MOT...LOC 2006Z 327DEG 15KT 3996 8269 

HAIL...<.75IN
WIND...70MPH
 
$$

Haines
6 follow-up statements
541 
WWUS51 KILN 162008
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
408 PM EDT SAT JUN 16 2018

OHC045-089-162045-
/O.CON.KILN.SV.W.0097.000000T0000Z-180616T2045Z/
Fairfield OH-Licking OH-
408 PM EDT SAT JUN 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN FAIRFIELD AND SOUTHWESTERN LICKING COUNTIES...

At 408 PM EDT, a severe thunderstorm was located near Pataskala,
moving southeast at 15 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Reynoldsburg, Pickerington, Pataskala, Baltimore, Millersport,
Beechwood Trails, Etna, Thurston, Kirkersville and State Route 158 at
State Route 204.

This includes I-70 in Ohio between mile markers 113 and 124.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3985 8247 3977 8267 3994 8278 3998 8275
      4002 8265 3986 8247
TIME...MOT...LOC 2008Z 327DEG 15KT 3995 8268 

HAIL...0.75IN
WIND...70MPH
 
$$

Haines
830 
WWUS51 KILN 162014
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
414 PM EDT SAT JUN 16 2018

OHC045-089-162045-
/O.CON.KILN.SV.W.0097.000000T0000Z-180616T2045Z/
Fairfield OH-Licking OH-
414 PM EDT SAT JUN 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN FAIRFIELD AND SOUTHERN LICKING COUNTIES...

At 414 PM EDT, a severe thunderstorm was located near Pataskala,
moving southeast at 15 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Pickerington, Baltimore, Millersport, Etna, Thurston, Kirkersville
and State Route 158 at State Route 204.

This includes I-70 in Ohio between mile markers 117 and 122.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3985 8247 3977 8267 3993 8276 3998 8265
      3986 8247
TIME...MOT...LOC 2014Z 327DEG 15KT 3993 8266 

HAIL...0.75IN
WIND...70MPH
 
$$

Haines
375 
WWUS51 KILN 162024
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
424 PM EDT SAT JUN 16 2018

OHC089-162033-
/O.CAN.KILN.SV.W.0097.000000T0000Z-180616T2045Z/
Licking OH-
424 PM EDT SAT JUN 16 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LICKING COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3977 8267 3990 8274 3994 8266 3993 8259
      3986 8247 3985 8247
TIME...MOT...LOC 2023Z 327DEG 15KT 3990 8263 

$$

OHC045-162045-
/O.CON.KILN.SV.W.0097.000000T0000Z-180616T2045Z/
Fairfield OH-
424 PM EDT SAT JUN 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN FAIRFIELD COUNTY...

At 423 PM EDT, a severe thunderstorm was located near Baltimore,
moving southeast at 15 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Baltimore, Millersport, Thurston and State Route 158 at State Route
204.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3977 8267 3990 8274 3994 8266 3993 8259
      3986 8247 3985 8247
TIME...MOT...LOC 2023Z 327DEG 15KT 3990 8263 

HAIL...0.75IN
WIND...70MPH
 
$$

Haines
406 
WWUS51 KILN 162032
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
432 PM EDT SAT JUN 16 2018

OHC045-162045-
/O.CON.KILN.SV.W.0097.000000T0000Z-180616T2045Z/
Fairfield OH-
432 PM EDT SAT JUN 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN FAIRFIELD COUNTY...

At 432 PM EDT, a severe thunderstorm was located over Baltimore,
moving southeast at 15 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Baltimore, Millersport and Thurston. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3977 8267 3986 8271 3991 8257 3986 8247
      3985 8247
TIME...MOT...LOC 2032Z 327DEG 15KT 3987 8261 

HAIL...0.75IN
WIND...70MPH
 
$$

Haines
125 
WWUS51 KILN 162038
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
438 PM EDT SAT JUN 16 2018

OHC045-162045-
/O.CON.KILN.SV.W.0097.000000T0000Z-180616T2045Z/
Fairfield OH-
438 PM EDT SAT JUN 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN FAIRFIELD COUNTY...

At 437 PM EDT, a severe thunderstorm was located over Baltimore,
moving southeast at 15 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Baltimore and Thurston. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3979 8262 3985 8263 3989 8253 3986 8247
      3985 8247
TIME...MOT...LOC 2037Z 327DEG 15KT 3985 8260 

HAIL...0.75IN
WIND...70MPH
 
$$

Haines
135 
WWUS51 KILN 162043
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
443 PM EDT SAT JUN 16 2018

OHC045-162053-
/O.EXP.KILN.SV.W.0097.000000T0000Z-180616T2045Z/
Fairfield OH-
443 PM EDT SAT JUN 16 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAIRFIELD COUNTY
WILL EXPIRE AT 445 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. Severe 
thunderstorm warning 98 has been issued in its place.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3979 8262 3985 8263 3989 8253 3986 8247
      3985 8247
TIME...MOT...LOC 2043Z 327DEG 15KT 3983 8258 

$$

Haines

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:14 PM EDT, 52 minutes earlier.

Area forecast discussion, Jun 16, 3:14 PM EDT, 52 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
314 PM EDT Sat Jun 16 2018

.SYNOPSIS...
A large ridge of high pressure will bring warm and humid
conditions to the area through Monday with scattered storms. A
cold front will sag into the Ohio Valley on Tuesday, and
possibly become stationary for a time through the week. This
will help keep warm, humid air over the area with continued
threats for showers and thunderstorms.

&&

.NEAR TERM /THROUGH TONIGHT/...
Scattered storms are beginning to develop in central Ohio on the
southwestern flank of an MCV seen across Lake Erie in the GOES
16 data toward northeast Ohio. On this flank is a locally
enhanced area of flow /30kts at 700mb on VWPs/ and instability
/MLCAPE in excess of 2000 j/kg across Indiana into western
Ohio/, with subtle forcing from the glancing influence of the
wave. Expect storms to become more numerous with time this
afternoon along/north of I-70, sagging south-southeast with time
toward southern Ohio/southeast Indiana as they begin to slowly
weaken at the end of the diurnal cycle. Expect the greatest
coverage of scattered-broken clusters of storms and best chance
of isolated damaging gusts across west-central into central
Ohio, perhaps as far south as southeast Indiana and southwest
Ohio. This area has most favorable overlap of deep instability
and downdraft acceleration parameter space. Overall tropospheric
shear profile is very weak outside the narrow zone of enhanced
flow in the mid levels attendant the MCV, so storms will quickly
produce outflows thanks to very weak low level flow and
favorable downdraft thermodynamics upon which will drive the
majority of their propagation. May take until 10 PM or so for
storms to completely die off - crossing into northern Kentucky
as they do so. So expect the late evening and overnight to
largely be dry all areas, and humid with lows in the lower 70s
under decaying anvil cirrus and residual areas of low clouds.
Will need to watch for the potential for some fog especially
where it rains in the evening hours with very light boundary
layer flow.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
Two concerns on Sunday - the need for enhanced heat messaging
and potential for more scattered storms. The 16.12Z convective-
permitting guidance as well as some other data sets are now
showing pretty decent agreement in at least isolated convection
due to airmass instability forming in central Ohio which will
still be on the fringe of the deep layered subtropical ridge.
Have inserted ~25% rain chances centered in central Ohio and
this could affect areas further south toward the Ohio River in
southcentral Ohio as the day wears on. Forecast soundings show
ample MLCAPE and very little CINH and very weak steering flow
which are classic low coverage events in the ILN CWA.

The other concern is heat. Admittedly this doesn't appear to be
the right setup for heat headlines and forecast heat indices are
largely coming in below advisory criteria in the 95-98 range.
However, Monday /see below/ expected to be a similarly warm and
uncomfortable day, so the potential is least getting close to 2
consecutive days of ~100 degree /give or take a few/ heat
indices at Dayton/Cincinnati - our two most prone metro areas to
heat impacts. With considerations to convective overturning
today, and potential for isolated convection tomorrow, was
content to hold off on headlines this forecast, with confidence
just not there. It will no doubt be hot/uncomfortable, but on
the margins in terms of danger-level heat. Next forecast cycle
may have a little more clarity on temperatures/dewpoints and
convective influences today and tomorrow, so advisories and/or
watches may end up being issued.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Broad ridge in place will dictate weather conditions through the
period. Higher than normal geopotential heights will allow very warm
temperatures to persist, and thunderstorms will be possible each day
in a humid and unstable airmass.

Monday should have generally dry weather in an environment that will
lack major forcing and wind shear for storm organization and
development. Still could see isolated storms, especially in northern
counties closer to an approaching front.

Models present the best chance for organized convection on Tuesday,
when the east-west oriented front is forecast to drop through Ohio.
This will bring the likelihood for thunderstorms along and north of
I-70, with high chance pops south. Relatively potent winds aloft
aiding in storm strength and longevity could produce the best chance
for severe weather of the long term.

Models now show the boundary remaining in the region Wednesday
through Saturday, yielding thunderstorm chances each day. An upper
trough developing to the west may further enhance convection on
Saturday.

Temperatures staying above normal will cool from the lower 90s
Monday into the low and mid 80s by Thursday under weak cold
advection associated with the front.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Scattered storms are beginning to develop in central Ohio and
these will expand in number/coverage/intensity through the
afternoon and into early this evening as they sag
south/southeast. Have included VCTS at all TAF sites from north
to south starting around 19z /CMH and LCK/ to about 21z /ILN and
DAY/ to 22z /CVG and LUK/. These storms will have torrential
downpours with brief MVFR and possibly IFR conditions.
Conditions will improve after sunset under dense anvil cirrus
which will slowly break up. Will need to watch for potential fog
late in the night depending on where it rains, and have only
included some mist /BR/ at LUK where the signal is strongest.
Light winds and scattered VFR clouds expected Sunday morning,
but once again it appears scattered storms will pop again in
central Ohio with strong afternoon instability. Will not include
anything in the TAFs at this time for these, given what is
expected to be very low coverage in comparison to today.

OUTLOOK...Showers and thunderstorms are possible Tuesday and
Wednesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Binau
NEAR TERM...Binau
SHORT TERM...Binau
LONG TERM...Coniglio
AVIATION...Binau
Hazardous weather outlook, Jun 16, 9:49 AM EDT, 6 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
949 AM EDT Sat Jun 16 2018

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-070>074-080-
082-171400-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-
Clinton-Ross-Hocking-Highland-Pike-
949 AM EDT Sat Jun 16 2018

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Scattered thunderstorms today will bring the potential for a few
damaging wind gusts, primarily between 2 PM and 8 PM.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heat index values on Sunday afternoon will range from the mid 90s to
near 100 degrees.

Heat index values on Monday afternoon will range from the upper 90s
to near 100 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not likely today, but local activation is
possible for a few stronger storms.

INZ066-073>075-080-KYZ089>100-OHZ077>079-081-088-171400-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Hamilton-Clermont-Brown-Adams-Scioto-
949 AM EDT Sat Jun 16 2018

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heat index values on Sunday afternoon will range from the mid 90s to
near 100 degrees.

Heat index values on Monday afternoon will range from the upper 90s
to near 100 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 16, 3:20 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Wilmington OH
320 PM EDT SAT JUN 16 2018

OHZ060-061-161945-
Montgomery OH-Preble OH-
320 PM EDT SAT JUN 16 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL PREBLE AND
NORTHWESTERN MONTGOMERY COUNTIES UNTIL 345 PM EDT...

At 320 PM EDT, radar indicated a strong thunderstorm near Lewisburg,
moving east at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Trotwood, Englewood, Clayton, Union, Brookville, New Lebanon,
Phillipsburg, Pyrmont and Northview.

This includes I-70 in Ohio between mile markers 16 and 30.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3985 8453 3992 8445 3992 8434 3989 8425
      3980 8426 3974 8439 3978 8449
TIME...MOT...LOC 1920Z 291DEG 14KT 3985 8443

Haines
Special weather statement, Jun 16, 3:30 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Wilmington OH
330 PM EDT SAT JUN 16 2018

OHZ046-055-056-162000-
Licking OH-Delaware OH-Franklin OH-
330 PM EDT SAT JUN 16 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...
SOUTHEASTERN DELAWARE AND WEST CENTRAL LICKING COUNTIES UNTIL 400 PM
EDT...

At 330 PM EDT, radar indicated a strong thunderstorm near
Westerville, moving southeast at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Columbus, Gahanna, Pataskala, Johnstown, Summit Station, New Albany,
Jersey, Center Village and State Route 310 at State Route 161.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4013 8289 4018 8278 4010 8262 4001 8271
      3998 8284
TIME...MOT...LOC 1930Z 321DEG 14KT 4011 8281

Haines
Local storm report, Jun 16, 3:31 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
331 PM EDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             BROOKVILLE              39.84N 84.42W
06/16/2018  E1.25 INCH       MONTGOMERY         OH   TRAINED SPOTTER

&&

MBP
Local storm report, Jun 16, 3:36 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
336 PM EDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             1 E BROOKVILLE          39.84N 84.40W
06/16/2018  E0.88 INCH       MONTGOMERY         OH   TRAINED SPOTTER

&&

ALANR
Special weather statement, Jun 16, 3:57 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
357 PM EDT SAT JUN 16 2018

OHZ055-056-065-162030-
Licking OH-Fairfield OH-Franklin OH-
357 PM EDT SAT JUN 16 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...NORTHERN
FAIRFIELD AND SOUTHWESTERN LICKING COUNTIES UNTIL 430 PM EDT...

At 357 PM EDT, radar indicated a strong thunderstorm over Gahanna,
moving southeast at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Columbus, Westerville, Reynoldsburg, Gahanna, Pickerington,
Pataskala, Beechwood Trails, Easton, Summit Station, Whitehall, Etna,
New Albany, Jersey and Port Columbus Airport.

This includes I-70 in Ohio between mile markers 112 and 119.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4004 8295 4013 8286 4006 8263 3995 8265
      3990 8275
TIME...MOT...LOC 1957Z 304DEG 12KT 4005 8285

Haines
Local storm report, Jun 16, 4:03 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
403 PM EDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             4 N GAHANNA             40.08N 82.88W
06/16/2018  E0.75 INCH       FRANKLIN           OH   TRAINED SPOTTER

&&

MBP

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 3:20 PM EDTSpecial Weather StatementILNMontgomery25 min
Jun 16, 3:28 PM EDTSevere Thunderstorm WarningILNMontgomery, Preble17 min
Jun 16, 3:30 PM EDTSpecial Weather StatementILNLicking30 min
Jun 16, 3:32 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking9 min
Jun 16, 3:45 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery30 min
Jun 16, 3:50 PM EDTAreal Flood AdvisoryILNMontgomery115 min
Jun 16, 3:57 PM EDTSpecial Weather StatementILNFranklin33 min
Jun 16, 4:12 PM EDTSpecial Weather StatementILNMontgomery33 min
Jun 16, 4:35 PM EDTSpecial Weather StatementILNMontgomery25 min
Jun 16, 4:37 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking38 min
Jun 16, 4:49 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Warren26 min
Jun 16, 5:04 PM EDTSpecial Weather StatementILNFairfield, Hocking41 min
Jun 16, 5:11 PM EDTSpecial Weather StatementILNWarren34 min
Jun 16, 5:38 PM EDTSpecial Weather StatementILNClinton37 min
Jun 16, 6:22 PM EDTSpecial Weather StatementILNUnion23 min
Jun 16, 6:33 PM EDTSevere Thunderstorm WarningILNDelaware, Union27 min
Jun 16, 6:53 PM EDTSpecial Weather StatementILNDelaware37 min
Jun 16, 6:56 PM EDTSpecial Weather StatementILNUnion34 min
Jun 16, 7:19 PM EDTSpecial Weather StatementILNFranklin26 min
Jun 16, 7:20 PM EDTSpecial Weather StatementILNLicking25 min
Jun 16, 7:31 PM EDTSpecial Weather StatementILNLicking29 min
Jun 16, 7:49 PM EDTSpecial Weather StatementILNFairfield26 min
Jun 16, 7:57 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking33 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.